# SDR QR9R2022110800001

- Difficulty date: November 8, 2022
- Submitted: November 8, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723589735
- Aircraft time: 2,789 hours
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: B761M2107101
- Part serial: 6935
- Condition: Warning Message
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, ENGINE #2 NOT PRODUCING ENOUGH POWER FOR ROTOR RPM TO ACHIEVE A MINIMUM OF 95 PERCENT. LOW ROTOR WARNING WHEN BOTH TWIST GRIPS WERE AT FULL FLIGHT. EVAL: #2 ENGINE TRIM ACTUATOR INOP. (SWAPPED #1 & 2 TRIM ACTUATOR CANNON PLUGS TO VERIFY THAT ACTUATOR WAS INOP. #1 TRIM ACTUATOR WORKED IN BOTH POSITIONS). REMOVED AND REPLACED #2 TRIM ACTUATOR IAW AMM 76-12-00, 4-8. COMPLETED IAW AMM 05-60-00, 6-1.
